# SDR ASAA2022051938394

- Difficulty date: May 19, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 62,185 hours, 24,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO POWER SUPPLY M1676 INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AND POWER SUPPLY (M1676) AND INSTALLATION TEST GOOD IAW B737-900 AMM 33-51-06-960-806.
